# SDR DALA2017122608866

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16R, BS 1437 IN THE AFT ACCESSORY BAY. THE LONGERON WAS REPLACED IAW SRM 53-14-04, FIG 4, 51-10-03, PAR 14, 21,  51-30-02, 51-30-05, AND 51-10-04.
